Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Acquired bad acne on shoulders after coming off anabolic steroids. Remedy?

hi my name i luke and iam 30 years old, i recently came off a course of anabolic steroids for body building a few months ago and since then i have quite bad acne on both shoulders and is not getting any better with antibiotics and antibacterial washes etc, i am now suspecting it could be a yeast infection but need some advice about this p;ease, the spots and my skin do not feel or look like normal spots as my skin is rough as well as having big red spots and white heads
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Luke,
You are probably having steroid induce acneiform eruptions.
It would take sometime to respond to anti acne medication. You may consult a dermatologist, so that you can be started on an oral anti acne medicine isotretinoin. Continue with anti acne soaps and topical medicines. Hope that answers your query. Take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor